# SDR REXA2025042100464

- Difficulty date: April 18, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 38,971 hours, 29,926 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670321191
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF FS379 REINFORCEMENT ANGLE P.N. SH670-32119-1, FOUND ANGLE TO HAVE MULTIPLE OVERSIZED HOLES AND REQUIRES REPLACEMENT.  FS379 REINFORCEMENT ANGLE P.N. SH670-32119-1 REQUIRES DRILL AND LOCATE DRILLED AND LOCATED FS379 REINFORCEMENT ANGLE P.N. SH670-32119-1 IAW CRJ700 SRM 51-40-11-001-001-A01 INSTALL REINFORCEMENT ANGLE PN: SH670-32119-1 INSTALLATION OF FS379 RH REINFORCEMENT ANGLE P.N. SH670-32119-1 WILL BE INSTALLED ON HN00227342 WHERE IT WAS DOCUMENTED FOR THE REMOVAL
